# SDR SWIA200717920

- Difficulty date: January 28, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 12,754 hours, 9,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 484 LBL36 AND LBL27 INTERCOSTAL CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE TO FS 484 INTERCOSTAL RBL 36 PER CRJ200 SRM 51-42-06 PG 11 AND 51-42-21 PG 17.
